research centers


Search results: Found 4

Listing 1 - 4 of 4
Sort by

Article
Sufficient Conditions for Conditional Stability of the Zero Solution of Systems of Impulsive Functional Differential Equations
الشروط الكافية للاستقرارية المشروطة للحل الصفري لأنظمة المعادلات التفاضلية الدالية النبضية

Author: Muayyad Mahmood Khalil مؤيد محمود خليل
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2012 Volume: 17 Issue: 2 Pages: 245-248
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper we have use vector Lyapunov functions and the comparison principle and we give sufficient conditions for conditional stability of the zero solution of systems under consideration.

درسنا في هذا البحث الاستقرارية المشروطة للحل الصفري لأنظمة المعادلات التفاضلية الدالية النبضية التي فرضناها وذلك باستخدام دوال ليابنوف المتجهة حيث أعطينا الشروط الكافية التي تجعل الحلول الصفرية لتلك الأنظمة مستقرة شرطياً.


Article
A SINGLE MUTUAL FIXED POINT THEOREM USING Փ- CONTRACTION IN PARTIAL –b– METRIC SPACES
مبرهنة النقطة الثابتة المشتركة المنفردة باستخدام انكماش-Φ في الفضاءات المترية الجزئية -b-

Author: Muayyad Mahmood Khalil مؤيد محمود خليل
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2017 Volume: 22 Issue: 6 Pages: 140-143
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper we proved a common fixed point theorem by using Փ- contraction condition and also provided an example which supports our main result.

تم في هذا البحث دراسة مبرهنة النقطة الثابتة المشتركة الوحيدة واثباتها باستخدام شرط انكماش-Φ وتم في النهاية إعطاء مثال توضيحي يدعم النتيجة الرئيسية التي بني عليها هذا البحث.


Article
STUDY ABOUT CYCLIC MAP ON PARTIAL b – METRIC SPACES AND FIXED-POINT THEOREM
دراسة التطبيق الدوري حول الفضاءات المترية الجزئية b ومبرهنة النقطة الثابتة

Author: Muayyad Mahmood Khalil مؤيد محمود خليل
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2018 Volume: 23 Issue: 8 Pages: 115-117
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we study the existence and uniqueness of fixed point of cyclic map α-admissible on partial b – metric space

درسنا في هذا البحث وجود ووحدانية النقطة الثابتة للتطبيق الدوري (تطبيق α المقبول) في الفضاءات المترية الجزئية من النوع b .


Article
On a unique solution of fractional differential system
حول الحل الوحيد لنظام تفاضلي كسري

Author: Muayyad Mahmood Khalil مؤيد محمود خليل
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2019 Volume: 24 Issue: 3 Pages: 128-132
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

The aim of the study is to investigate the existence and uniqueness of solutions for a semi linear fractional differential system via Banach fixed point theorem. The study proved the existence and uniqueness of solution for a fractional differential system with initial conditions by using contraction mapping theorem, existence and uniqueness results are obtained. Some examples are chosen to illustrate the validity of our results.

ان هدف الدراسة هو التحقق من وجود ووحدانية الحلول للأنظمة التفاضلية الكسرية شبه الخطية بواسطة مبرهنة بناخ للنقطة الثابتة. وقد أثبتت الدراسة وجود ووحدانية الحل لنظام تفاضلي كسري ذي شروط ابتدائية باستخدام مبرهنة التطبيق الانكماشي، وحصلنا على نتائج الوجود والوحدانية كما أخترنا بعض الأمثلة التي توضح مدى صلاحية النتائج التي توصلنا اليها.

Listing 1 - 4 of 4
Sort by
Narrow your search

Resource type

article (4)


Language

English (4)


Year
From To Submit

2019 (1)

2018 (1)

2017 (1)

2012 (1)